| Model Number |
1012276-20 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid right coronary artery that was moderately tortuous.During advancement on the wire, the shaft of the 3.5x20mm trek balloon dilatation catheter (bdc) broke in two pieces, with the break outside the anatomy, and was easily removed, without issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another device was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The customer reported the device was discarded.Investigation is not yet complete.A follow-up will be submitted with all relevant information.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.